MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3 TEST SYSTEM; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3 TEST SYSTEM; HEXOKINASE, GLUCOSE
Catalog Number 05168791190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 c702 module is (b)(6).The 01-sep-2024 to 11-dec-2024 calibration data were within specifications.The 02-dec-2024 to 11-dec-2024 serum qcs were within specifications.The 02-dec-2024 to 08-dec-2024 urine qcs had borderline and outside -2 standard deviation range.A general reagent problem was ruled out because calibration and serum qcs were acceptable.The 01-dec-2024 to 11-dec-2024 had sample pipetting (sample short and sample aspiration) alarms.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable cobas integra glucose hk gen.3 test system result from one patient sample tested on the cobas 8000 c702 module.The initial result was 570 mg/dl.The first repeat result was 123 mg/dl.The second repeat result was 124 mg/dl.The initial result was not reported outside the laboratory as it did not match the patient's history.The repeat results were deemed to be the correct results.
 
Additional Manufacturer Narrative
Based on the information provided, the investigation did not identify a product problem.

Brand Name
COBAS INTEGRA GLUCOSE HK GEN. 3 TEST SYSTEM
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21067120
Report Number1823260-2025-00016
Device Sequence Number3409920
Product Code CFR
UDI-Device Identifier04015630925025
UDI-Public04015630925025
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number05168791190
Device Lot Number81205101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale